It just keeps getting worse. Red rashes on my knees seem to have appeared overnight and I have red rashes all over my operation scars now. Encroaching onto my face too at the hairline and one on my forehead which makes me so sad and fearful. I wish I had zero vanity but I don’t. Aging is hard enough as it is.
The steroid gel daivobet doesn’t work on me. It actually made me break out in the chin area and get severely dry eyes.
So desperately I went to seek the help of of a Traditional Chinese Medicine (TCM) doctor. I have to consume these powders that honestly make me want to gag as they taste bitter like wood shavings. But I’ll try anything at this point. I’ll regret it if I don’t at least try.
The next stage with the dermatologist sounds very harsh and I’m not sure if she will be willing to give me that treatment. The drug is used in kidney transplant patients as well to prevent rejection of the organ so you can imagine what a serious drug it is. It is to suppress the immune system. Makes sense as my immune system is overreacting and attacking my healthy skin through the overproduction of skin cells. I would have to be very desperate to reach out to her for that treatment and I don’t think I’m at that stage yet. If I get more and more comments from strangers then I would, but currently I don’t, as most of the worst purplish silvery rashes are masked under clothing,
As usual I’m sharing this not for sympathy, but for other psoriosis and auto immune skin condition sufferers. I’m so grateful to people who post about this condition as embarrassing as it may be. I am not brave enough, like they are, to show the rashes yet. I just want to talk about the medications and what works or doesn’t so that collectively we gain more knowledge. And don’t keep at something if it doesn’t show results for most people as it’s all very expensive.
Lastly autoimmune is linked to stress so I need to find a therapist I’m comfortable with. I don’t foresee how I can reduce stress as I’ve done a lot on that front already that my life doesn’t look like what it used to. I’m basically not doing as much as I desire and taking it slow.